EconPapers    
Economics at your fingertips  
 

Integrodifferential Equations on Time Scales with Henstock-Kurzweil-Pettis Delta Integrals

Aneta Sikorska-Nowak

Abstract and Applied Analysis, 2010, vol. 2010, 1-17

Abstract:

We prove existence theorems for integro-differential equations ð ‘¥ Δ ∫ ( ð ‘¡ ) = ð ‘“ ( ð ‘¡ , ð ‘¥ ( ð ‘¡ ) , ð ‘¡ 0 𠑘 ( ð ‘¡ , ð ‘ , ð ‘¥ ( ð ‘ ) ) Δ ð ‘ ) , ð ‘¥ ( 0 ) = ð ‘¥ 0 , ð ‘¡ ∈ ð ¼ ð ‘Ž = [ 0 , ð ‘Ž ] ∩ 𠑇 , ð ‘Ž ∈ ð ‘… + , where 𠑇 denotes a time scale (nonempty closed subset of real numbers ð ‘… ), and ð ¼ ð ‘Ž is a time scale interval. The functions ð ‘“ , 𠑘 are weakly-weakly sequentially continuous with values in a Banach space ð ¸ , and the integral is taken in the sense of Henstock-Kurzweil-Pettis delta integral. This integral generalizes the Henstock-Kurzweil delta integral and the Pettis integral. Additionally, the functions ð ‘“ and 𠑘 satisfy some boundary conditions and conditions expressed in terms of measures of weak noncompactness. Moreover, we prove Ambrosetti's lemma.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/836347.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/836347.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:836347

DOI: 10.1155/2010/836347

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:836347